# SDR GTIA2023082437438

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,877 hours, 4,476 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FO COULD SMELL FUMES IN COCKPIT ISOLAOTAED BY TURNING PACK 1 OFF AQE FILLED OUT-REF TSM 05-50-00-810-831-A  ISLOATED SOURECE OF AQE TO PACK 1. REF LP 3245874-2 FOR PACK 1 DEFERRAL AORCRAFT OK FOR SERVICE
